On a theorem of Tate

Research output: Contribution to journalArticle

Abstract

We study applications of divisibility properties of recurrence sequences to Tate's theory of abelian varieties over finite fields.

Original languageEnglish (US)
Pages (from-to)343-350
Number of pages8
JournalCentral European Journal of Mathematics
Volume6
Issue number3
DOIs
StatePublished - Sep 2008

Keywords

  • Abelian varieties
  • Finite fields
  • Tate classes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On a theorem of Tate'. Together they form a unique fingerprint.

  • Cite this